# SDR DXTA2024011210593

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N409QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500431
- Aircraft time: 5,795 hours, 4,548 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: L
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL YELLOW CAS: ON SELECTING FLAPS 1 FOR OUR APPROACH AT TULSA WE RECEIVED THE FLAP FAIL CAS MESSAGE. WE DECLARED AN EMERGENCY AND RAN THE FLAP FAIL QRC. WE LANDED WITH OUT INCIDENT.  PERFORMED OPERATIONAL CHECK OF FLAP SYSTEM, OPS CHK GOOD IAW PHENOM 300 AMM 27-50-00. NO FURTHER DEFECTS NOTED. CONTACT CENTER HAS AGREED TO SIGNOFF
